# SDR GTIA2021120236157

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 53,818 hours, 24,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5357064724800
- Condition: Corroded
- Location: Rib 12&14 & Str1
- Part time: 53,819 hours, 24,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION FOUND ON TOP SKIN PNL, RIB12+14 & STR11.  RAF01 2871822-01 CREATED-REPAIRED CORRODED AREA IAW REO L23533 CAT B REINSPECT 30,000 FC OR 41,900 FH FROM EMBODIMENT AND A INTERVAL OF 25,000 FC OR 34,900 FH METHOD DETAILED EXTERNAL IAW AIRBUS RDAF 80992698 / 007 / 2021 REV A."
